X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (220) 220
Conference Proceeding (8) 8
Book Chapter (6) 6
Dissertation (5) 5
Magazine Article (3) 3
Book / eBook (1) 1
Government Document (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (112) 112
algebra (46) 46
shuffle (41) 41
mathematics, applied (32) 32
multiple zeta values (31) 31
computer science (28) 28
combinatorics (25) 25
computer science, theory & methods (19) 19
number theory (18) 18
shuffle algebra (18) 18
hopf-algebras (17) 17
mathematics - combinatorics (16) 16
shuffles (16) 16
group theory and generalizations (14) 14
mathematical analysis (14) 14
algorithms (13) 13
mathematics, general (13) 13
analysis (12) 12
mathematics - number theory (12) 12
multiple zeta value (12) 12
physics (12) 12
computer science, general (11) 11
double shuffle relations (11) 11
renormalization (11) 11
computer science, information systems (10) 10
convex and discrete geometry (10) 10
hopf algebra (10) 10
shuffle product (10) 10
shuffle relations (10) 10
11m32 (9) 9
american literature (9) 9
mathematics - rings and algebras (9) 9
order, lattices, ordered algebraic structures (9) 9
1900-1999 (8) 8
category theory (8) 8
computer science, software engineering (8) 8
double shuffle relation (8) 8
harmonic series (8) 8
iterated integrals (8) 8
mathematical physics (8) 8
motives (8) 8
quantum groups (8) 8
quantum-field theory (8) 8
representations (8) 8
rings and algebras (8) 8
shuffle products (8) 8
algebra and number theory (7) 7
beatty, paul (7) 7
field theory and polynomials (7) 7
fourier analysis (7) 7
functions of a complex variable (7) 7
geometry (7) 7
integers (7) 7
materials science, multidisciplinary (7) 7
mathematical models (7) 7
mathematics - quantum algebra (7) 7
permutations (7) 7
physics, mathematical (7) 7
products (7) 7
statistics (7) 7
statistics & probability (7) 7
studies (7) 7
temperature (7) 7
the white boy shuffle (7) 7
african americans (6) 6
algebras (6) 6
baxter algebras (6) 6
coding and information theory (6) 6
communications engineering, networks (6) 6
computer simulation (6) 6
engineering, electrical & electronic (6) 6
equations (6) 6
languages (6) 6
mechanics (6) 6
rota-baxter algebra (6) 6
rota-baxter algebras (6) 6
shuffle algebras (6) 6
trees (6) 6
values (6) 6
applications of mathematics (5) 5
complexity (5) 5
construction (5) 5
data encryption (5) 5
dislocations (5) 5
double shuffle (5) 5
electrical engineering (5) 5
mathematics - probability (5) 5
metallurgy & metallurgical engineering (5) 5
networks (5) 5
polynomials (5) 5
precipitation (5) 5
quantum algebra (5) 5
rota–baxter algebra (5) 5
schaake shuffle (5) 5
shuffle relation (5) 5
silicon (5) 5
statistical physics, dynamical systems and complexity (5) 5
sum formula (5) 5
theorem (5) 5
theoretical, mathematical and computational physics (5) 5
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Algebra, ISSN 0021-8693, 02/2020, Volume 543, pp. 111 - 155
....•An explicit relation between AZVs and Multi Zeta Values (MZVs).•New (to my knowledge) proofs of some of the properties of the MZVs, proofs obtained by purely algebraic means... 
Multiple zeta values | Rooted trees | Shuffle products | Rota-Baxter algebras | MATHEMATICS
Journal Article
ACM Transactions on Computational Logic (TOCL), ISSN 1529-3785, 06/2017, Volume 18, Issue 2, pp. 1 - 41
Journal Article
Compositio mathematica, ISSN 0010-437X, 3/2006, Volume 142, Issue 2, pp. 307 - 338
Derivation and extended double shuffle (EDS) relations for multiple zeta values (MZVs) are proved. Related algebraic structures of MZVs, as well... 
Derivation | Double shuffle relation | Multiple zeta value | Regularization | MATHEMATICS | HARMONIC SERIES | ALGEBRA | regularization | multiple zeta value | derivation | double shuffle relation
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 10/2017, Volume 13, Issue 9, pp. 2245 - 2251
.... We call these t -MZVs. In this paper, we establish the shuffle product for t -MZVs to prove Hoffman type relation and double shuffle relation for t -MZVs. 
MATHEMATICS | double shuffle structure | Hoffman's relation | Interpolated multiple zeta values | HARMONIC SERIES | STAR VALUES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2014, Volume 252, pp. 343 - 381
.... The quasi-shuffle and shuffle relations of multiple zeta values are generalized to open cone subdivision and closed cone subdivision relations respectively for conical zeta values... 
Conical zeta values | Convex cones | Smooth cones | Quasi-shuffles | Subdivisions | Fractions with linear poles | Decorated cones | Shuffles | Multiple zeta values | Shintani zeta values | EULER-MACLAURIN FORMULA | MULTIPLE HARMONIC SERIES | DOUBLE SHUFFLE RELATIONS | POLYTOPES | MIXED TATE MOTIVES | MATHEMATICS | RENORMALIZATION | Computer science
Journal Article
Journal of Algebra, ISSN 0021-8693, 04/2013, Volume 380, pp. 46 - 77
We give an explicit formula for the shuffle relation in a general double shuffle framework that specializes to double shuffle relations of multiple zeta values and multiple polylogarithms... 
Multiple zeta values | Double shuffle relation | Eulerʼs decomposition formula | Multiple polylogarithm values | Euler's decomposition formula | MATHEMATICS | MULTIPLE ZETA-VALUES | ALGEBRAS | FEYNMAN DIAGRAMS | MOTIVES | RENORMALIZATION
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 2016, Volume 298, pp. 254 - 285
Journal Article
Journal of Number Theory, ISSN 0022-314X, 02/2013, Volume 133, Issue 2, pp. 596 - 610
We prove that the Ohno–Zagier relation of multiple zeta values can be deduced from the regularized double shuffle relation... 
Regularized double shuffle relation | Multiple zeta value | Ohno–Zagier relation | Ohno-Zagier relation | MATHEMATICS | SERIES
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2015, Volume 17, Issue 10, pp. 2643 - 2671
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 8/2011, Volume 25, Issue 3, pp. 307 - 317
Partial fraction methods play an important role in the study of multiple zeta values. One class of such fractions is related to the integral representations of... 
Fourier Analysis | 11M41 | 11M99 | Functions of a Complex Variable | Partial fraction | Shuffles | Field Theory and Polynomials | Multiple zeta values | 40B05 | Mathematics | Number Theory | Combinatorics | MATHEMATICS | MOTIVES | Computer science
Journal Article
ELECTRONIC JOURNAL OF COMBINATORICS, ISSN 1077-8926, 06/2004, Volume 11, Issue 1
We give the construction of a free commutative unital associative Nijenhuis algebra on a commutative unital associative algebra based on an augmented modified... 
MATHEMATICS | MATHEMATICS, APPLIED | modified quasi-shuffle | quasi-shuffle | Rota-Baxter relation | Loday-type algebras | BAXTER ALGEBRAS | associative Nijenhuis relation
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 1/2014, Volume 33, Issue 1, pp. 1 - 21
.... The proof uses a theorem of Imamoḡlu and Kohnen, and the double shuffle relations satisfied by the double Eisenstein series of level 2. 
Double shuffle relations | Fourier Analysis | Functions of a Complex Variable | 11M32 | Double Eisenstein series | Field Theory and Polynomials | 11D85 | Eisenstein series | Mathematics | Number Theory | Sums of squares | Combinatorics | MATHEMATICS | JACOBI ELLIPTIC FUNCTIONS | INFINITE FAMILIES | FORMULAS
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 11/2008, Volume 91, Issue 5, pp. 409 - 415
In this short note we will provide a new proof of the following exotic shuffle relation of multiple zeta values... 
shuffle relations | WZ method | Multiple zeta values | Mathematics, general | Mathematics | Secondary 11Y99 | Primary 05A19, 11M99, 68R15 | Shuffle relations | MATHEMATICS | Algorithms
Journal Article
Advances in Mathematics, ISSN 0001-8708, 05/2019, Volume 348, pp. 163 - 182
In this paper we consider iterated integrals on P ∖{0,1,∞,z} and define a class of Q-linear relations among them, which arises from the differential structure of the iterated integrals with respect to z... 
Regularized double shuffle relation | Double shuffle relation | Multiple zeta values | Hyperlogarithms | Duality relation | Iterated integrals | MATHEMATICS
Journal Article
Fundamenta Informaticae, ISSN 0169-2968, 03/2004, Volume 59, Issue 4, pp. 349 - 363
.... We give general characterizations of reflexivity, transitivity, anti-symmetry and other properties of binary relations, and investigate the associated decision problems... 
Shuffle on trajectories | Embedding order | Convexity | embedding order | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED | SHUFFLE | shuffle on trajectories | convexity | CONTEXT-FREE LANGUAGES
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 9/2016, Volume 106, Issue 9, pp. 1265 - 1316
...(2) gauge theory with adjoint matter and conformal blocks for the Virasoro algebra, as predicted by the Alday–Gaiotto–Tachikawa relations... 
Geometry | Ext operators | 81T13 | 81R10 | Theoretical, Mathematical and Computational Physics | Nekrasov partition function | shuffle algebra | AGT relations | Group Theory and Generalizations | 14D21 | Statistical Physics, Dynamical Systems and Complexity | Physics | A | PHYSICS, MATHEMATICAL | MODULI | Algebra
Journal Article
Advances in Mathematics, ISSN 0001-8708, 05/2019, Volume 348, pp. 163 - 182
In this paper we consider iterated integrals on P1∖{0,1,∞,z} and define a class of Q-linear relations among them, which arises from the differential structure of the iterated integrals with respect to z... 
Regularized double shuffle relation | Multiple zeta values | Double shuffle relation | Hyperlogarithms | Duality relation | Iterated integrals
Journal Article
Journal of number theory, ISSN 0022-314X, 06/2019
Journal Article
Journal of Algebra, ISSN 0021-8693, 08/2020, Volume 556, pp. 363 - 384
In this paper, we prove certain algebraic identities, which correspond to differentiation of the shuffle relation, the stuffle relation, and the relations which arise... 
Multiple zeta values | Shuffle product | Stuffle product | Linear fractional transformation | Iterated integrals | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.